MathSciNet Relay Station
MathSciNet bibliographic data
MR2726646 60J67 (60K35)
Binder, I.; Chayes, L.; Lei, H. K. On convergence to ${\rm SLE}_6$ I: Conformal invariance for certain models of the bond-triangular type. J. Stat. Phys. 141 (2010), no. 2, 359–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement